# SDR SWIA202054900

- Difficulty date: November 12, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT TRACK 3-3 HAS 2 EA WEAR GROOVES ON LOWER TRACK SURFACE, MARKED.  C-CHECK RO 12/28/2020.  REPAIRED LT WING SLAT TRACK 3-3, IAW ALL STEPS OF MHIRJ REO.  NO FURTHER DEFECTS NOTED, ALL CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD.
